# SDR 2004UALA00025

- Difficulty date: January 11, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 37,553 hours, 13,797 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ALONG AFT PIT LOWER DOOR SILL, ADJACENT STRINGER 26R, BS 1380-1440.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED NEW STRAP REPAIR.
